# SDR ASAA0280680

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S00062
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, SIX CLIP NUT HOLES ARE CORRODED ON MID CARGO BAY TRACK AT FS 522-561.  REPLACED DAMAGED SECTION PER SRM 53-24-0 AND 53-05.  (M)
